# SDR AALA20071067

- Difficulty date: June 9, 2007
- Submitted: June 26, 2007
- Operation: Air carrier
- Aircraft: N9402W
- Make and model: Doug DC-9-83
- Aircraft serial: 53138
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Frayed
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGA - RIGHT NUMBER ONE DOOR SLIDE LANYARD CABLE FRAYED.  REPLACED RIGHT NUMBER ONE DOOR SLIDE LANYARD.  SYSTEM GROUND CHECKED NORMAL OPERATION.
